# SDR JJBA20250421064

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,228 hours, 32,389 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SHOWING CLOSED BUT NOT FULLY SEALED. CYCLED MCD, FOUND SEAL NOT SEATED CORRECTLY. CLOSED DOOR SECURELY. NO FURTHER DEFECTS NOTED.
